I am happy that swelling of my face has subsided. Oh yes, the water retention problem that I have is slowly being solved by the reduction of the dosage of my medicine and some exercise. You see one of the many not so good side effects of prednisone is the water retention. That’s why I have a huge face and big tummy. I don’t know if it’s the same as the extenze side effects but I am just glad that somehow my plan of moving around so that I perspire is working. Before, I only spend my time in the bed. Sitting, surfing the net, lying down and sitting again. I sometimes stand up and walk but just for a little while. Not enough to speed up metabolism and establish some kind of exercise. After my consultation with the doctor, who told me that exercise will strengthen my bones, I told myself to move around. Once fully recovered I plan to do a lot of leg exercise so that my bones won’t grow old with me. Based on my latest ultrasound, my legs comprises more that half of fat and only little bones. That would be a problem as time goes by.